IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Antennas and Propagation (AP) [schedule] [select]
Chair Keizo Cho (Chiba Inst. of Tech.)
Vice Chair Hisato Iwai (Doshisha Univ.)
Secretary Masayuki Nakano (KDDI R&D Labs.), Kentaro Nishimori (Niigata Univ.)
Assistant Yuichi Kimura (Saitama Univ.)

Conference Date Thu, Oct 22, 2015 09:30 - 18:00
Fri, Oct 23, 2015 09:00 - 12:15
Topics Antenna and Propagation 
Conference Place Yamaguchi Prefacture, Rofukukyo-Kaikan, 1st meeting room 
Address 3-29, Midorimachi, Yamaguchi-shi, 753-0078, Japan
Transportation Guide 10 minutes by car from JR Yamaguchi station or Yudaonsen station.
http://www.welfareyg.jp/map.pdf
Contact
Person
Masayuki NAKANO (KDDI R&D Labs.)
+81-49-278-7562
Sponsors This conference is co-sponsored by IEEE AP-S Kansai Chapter
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Oct 22 AM  A・P
Chair: Dr. Satoshi YAMAGUCHI (Mitsubishi Electric)
09:30 - 10:20
(1) 09:30-09:55 A Study of antenna radiation pattern arrangement with cylindrical frequency selective surface AP2015-92 Toyohisa Takano, Suguru Yamagishi (SEI), Masayuki Nakano, Ho Yu Lin (KDDI Labs.)
(2) 09:55-10:20 Double layered Loop-Slot Type FSS with Orthogonal Polarization Conversion Function AP2015-93 Shiro Handa, Ryuji Kuse, Toshikazu Hori, Mitoshi Fujimoto (Univ.Fukui)
  10:20-10:30 Break ( 10 min. )
Thu, Oct 22 AM  A・P
Chair: Prof. Mitoshi FUJIMOTO (Fukui Univ.)
10:30 - 11:45
(3) 10:30-10:55 Method of Enhancing the Security of Fingerprint Authentication Using the Electromagnetic Response of Human Fingers AP2015-94 Yumenosuke Takewari, Kazumasa Iijima, Tadahiko Maeda (Ritsumeikan Univ.)
(4) 10:55-11:20 A Phantom Composition Design System to Support the Development of Human Body-Equivalent Phantoms with Low Relative Permittivity and Conductivity at 1-5 GHz AP2015-95 Takaki Kurashige, Shintaro Kiyoda, Tadahiko Maeda (Ritsumeikan Univ.)
(5) 11:20-11:45 Evaluating Microwave Heartbeat Detection Method with Respiration Component Suppression AP2015-96 Shinya Yonezawa, Naoki Honma (Iwate Univ.), Kentaro Nishimori (Niigata Univ.), Yoshitaka Tsunekawa (Iwate Univ.)
  11:45-12:45 Lunch Break ( 60 min. )
Thu, Oct 22 PM  A・P
Chair: Prof. Tadahiko Maeda (Ritsumeikan Univ.)
12:45 - 14:00
(6) 12:45-13:10 High Q factor characteristic of thin-film transmission line employing ML/CPW composite structure on silicon substrate AP2015-97 Soo-Jeong Kim, Jang-Hyeon Jeong, Jeong-Hoon Kim, Young Yun (Korea Maritime and Ocean Univ.)
(7) 13:10-13:35 Loss characteristic of transmission line employing periodically arrayed diodes. AP2015-98 Jang-Hyeon Jeong, Jeong-Hoon Kim, Soo-Jeong Kim, Young Yun (Korea Maritime and Ocean Univ.)
(8) 13:35-14:00 Propagation characteristic of transmission line employing periodical arrayed diodes AP2015-99 Jeong-Hoon Kim, Jang-Hyeon Jeong, Jeong-Hoon Kim, Young Yun (Korea Maritime and Ocean Univ.)
  14:00-14:10 Break ( 10 min. )
Thu, Oct 22 PM  A・P
Chair: Dr. Narihiro Nakamoto (Mitsubishi Electric)
14:10 - 15:00
(9) 14:10-14:35 Proposal of Indoor Ubiquitous System using Electric Field Coupling WPT AP2015-100 Koichi Tsunekawa, Chang Yang (Chubu Unive)
(10) 14:35-15:00 Consideration of Noise Suppression System for AM signal using Quadrature Demodulation and PI Algorithm AP2015-101 Shinya Ito, Mitoshi Fujimoto, Toshikazu Hori (Univ. Fukui), Tomohisa Harada, Yoshiyuki Hattori (TCRDL)
  15:00-15:10 Break ( 10 min. )
Thu, Oct 22 PM  A・P
Chair: Prof. Koichi Tsunekawa (Chubu Univ.)
15:10 - 16:00
(11) 15:10-15:35 Design of a dual polarized suspended stripline fed open-ended waveguide antenna subarray AP2015-102 Narihiro Nakamoto, Toru Takahashi, Araki Ono, Masao Nakashima, Masataka Ohtsuka, Hiroaki Miyashita (Mitsubishi Electric)
(12) 15:35-16:00 A Sparse Array Antenna using 2D Pattern Reconfigurable Antenna AP2015-103 Satoshi Yamaguchi, Naoyuki Yamamoto, Takashi Maruyama, Masataka Ohtsuka, Hiroaki Miyashita (Mitsubishi Electric Corp.)
  16:00-16:10 Break ( 10 min. )
Thu, Oct 22 PM  A・P Tutorial Talk
Chair: Prof. Hisato IWAI (Doshisha Univ.)
16:10 - 17:00
(13) 16:10-17:00 [Tutorial Lecture]
Review of research activities for thirty years
-- Satellite communication, Cognitive radio, Standardization --
AP2015-104
Kanshiro Kashiki (KDDI Labs.)
  17:00-17:10 Break ( 10 min. )
Thu, Oct 22 PM  A・P Special Talk
Chair: Prof. Keizo Cho (Chiba Inst. of Tech.)
17:10 - 18:00
(14) 17:10-18:00 [Special Talk]
Radio Propagation Studies on Satellite Communications in 1980s
-- with Karasawa models --
AP2015-105
Yoshio Karasawa (UEC)
Fri, Oct 23 AM  A・P
Chair: Prof. Naoki Honma (Iwate Univ.)
09:00 - 09:50
(15) 09:00-09:25 (Non Manuscript) Onboard Millimeter wave communication area construction considering reflection characteristics Feng Lu, Satoshi Imata, Katsuo Yunoki, Nobuo Suzuki, Kazunori Takeuchi (KDDI R&D Labs.)
(16) 09:25-09:50 Ultra Wide Band Frequency Selective Absorber with Asymmetric Absorbing Performance AP2015-106 Tao Hong (Xidian Univ.), Qiang Chen (Tohoku UNiv.)
  09:50-10:00 Break ( 10 min. )
Fri, Oct 23 AM  A・P
Chair: Prof. Nozomu ISHI (Niigata Univ.)
10:00 - 11:15
(17) 10:00-10:25 Triple band MIMO Antenna AP2015-107 Toshiki Tsutsumi, Mitsuo Taguchi (Nagasaki Univ)
(18) 10:25-10:50 Planar Array Antenna with Radiation Pattern Reconfigurable Yagi-Uda Antenna AP2015-108 Takashi Maruyama, Takashi Uesaka, Satoshi Yamaguchi, Masataka Ohtsuka, Hiroaki Miyashita (Mitsubishi Electric)
(19) 10:50-11:15 Simple Evaluation Method of MIMO Antenna Using Small Reverberation Chamber AP2015-109 Ryuya Seki, Naoki Honma, Yoshitaka Tsunekawa (Iwate Univ.)
  11:15-11:25 Break ( 10 min. )
Fri, Oct 23 AM  IEEE AP-S Kansai Chapter Special Talk
Chair: Prof. Tokio Taga (Kwansei Gakuin Univ.)
11:25 - 12:15
(20) 11:25-12:15 [Special Talk]
Development of earth station antennas for satellite communication
Yoshihiko Konishi (Hiroshima Inst. Tech.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.
Tutorial LectureEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AP Technical Committee on Antennas and Propagation (AP)   [Latest Schedule]
Contact Address Kentaro NISHIMORI (Niigata Univ.)
E-: _-cry 


Last modified: 2015-10-07 12:01:06


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AP Schedule Page]   /  
 
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan